MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 4 FR 60CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 4 FR 60CM; CATHETER, FLOW DIRECTED
Model Number IPN000067
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that the balloon did not inflate evenly after placement of the catheter to a pediatric patient.Therefore, it was removed and replaced with a new kit.It was unknown if the user did an inflation test before use.There was no report of patient complications, serious injury or death.
 
Additional Manufacturer Narrative
Qn#: (b)(4).Teleflex received the device for investigation.The reported complaint of balloon asymmetrical is confirmed; however, the balloon met dimensional specifications.The returned device passed functional and dimensional testing.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 4 FR 60CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12049014
Report Number3010532612-2021-00165
Device Sequence Number4411744
Product Code DYG
UDI-Device Identifier00801902002822
UDI-Public00801902002822
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberIPN000067
Device Catalogue NumberAI-07121
Device Lot Number16F20H0085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/23/2021
Supplement Report FDA Received Date07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1